MAUDE Adverse Event Report: ALPHATEC SPINE, INC. CALIBRATE NANOTEC PSX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. CALIBRATE NANOTEC PSX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 420-PRO-09103000-S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
At the 6-month postoperative visit, radiograph images revealed an expandable cage collapse.The patient remains asymptomatic, and no revision is planned at this time.
 
Additional Manufacturer Narrative
The implant remains in the patient, and a radiograph image was provided, which confirmed the complaint.A review of the device history records revealed no manufacturing or processing-related irregularities.The implants were manufactured and released in full compliance with design specifications.The root cause could not be determined.Alphatec spine is submitting this report to comply with fda regulations 21 cfr 803.Reasonable efforts have been made to include all available relevant information.Any fields left blank were unknown at the time of this submission.A supplemental report will be submitted if additional information becomes available.

Brand Name
CALIBRATE NANOTEC PSX INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key21777860
Report Number2027467-2025-00045
Device Sequence Number18290928
Product Code MAX
UDI-Device Identifier00190376529929
UDI-Public(01)00190376529929(10)9624504
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K231438
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420-PRO-09103000-S
Device Catalogue Number420-PRO-09103000-S
Device Lot Number9624504
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown